• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What are symtoms of gall stones (or other gall bladder problems)?

I keep getting these "flair ups" every couple of weeks. It comes on very suddenly: horrible stomach pains, gas in the abdomen, nausea, vomiting, and diarrehea. It starts with a "sour stomach" feeling...then within hours, I feel like I'm going to die! Then it goes away just as suddenly, within 24 hours. No one else in my family is getting sick...just me. I wash my hands often, clean up the kitchen after meals.... I can't think of what could be causing these stomach flu type symptoms. Could it be my gall bladder?

 
brandyj

Asked by brandyj at 3:17 PM on Feb. 3, 2009 in Health

Level 21 (10,228 Credits)
This question is closed.
Answers (5)
  • http://www.gallbladderattack.com/gallbladdersymptoms.shtml
    mamakirs

    Answer by mamakirs at 3:20 PM on Feb. 3, 2009

  • With my gallbladdar, it started out as just a dull ache... it never gave me problems like what you describe.

    HOWEVER, I do get those symptoms fairly often. They started maybe a year ago or so. Can't be my gallbladdar 'cause I haven't had one for over 10 yrs. I can't figure out a trigger either --- like one day I'll eat a meal and be fine... the next week eat the same meal & have an 'attack'.

    I've looked up the symptoms & found a LOT of forums of people with the same exact symptoms complaining that they've been dealing with it for years going from dr to dr & having every test run in the book with no diagnosis.

    So, g'luck to you! If you find a solution --- let me know!
    Laura1229

    Answer by Laura1229 at 3:31 PM on Feb. 3, 2009

  • I had the same symptoms you describe except one more. I would get like a "hot flash" and have to poop almost immediatly. And usually it was diarreha. I had my gall bladder out two years ago and have been feeling SO much better. Get it checked!
    Anonymous

    Answer by Anonymous at 3:56 PM on Feb. 3, 2009

  • mamakirs..... I went to that site you gave, and WOW! Sounds just like me! In fact, it sounds like it may be "dyspepsia"...not enough acid in my stomach. And I took antacids to try to calm my stomach, but the article says that can make it worse..which it did!!
    Thank you so much! I am definatly going to the doctor now.
    brandyj

    Answer by brandyj at 4:20 PM on Feb. 3, 2009

  • I had my gb taken out at 28.....Good luck at the Drs. honey
    mamakirs

    Answer by mamakirs at 4:36 PM on Feb. 3, 2009

Next question in Health
that time of the mo

Next question overall (Politics & Current Events)
Do u Think?